# SDR VNAA2021011299916

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 38,259 hours, 37,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 863 CORRODED BETWEEN STGR 26R AND STGR 26L.
